Large deviations for Gaussian processes in Hölder norm
Izvestiya. Mathematics, Tome 67 (2003) no. 5, pp. 1061-1079 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

Some results are proved on the exact asymptotic representation of large deviation probabilities for Gaussian processes in the Höder norm. The following classes of processes are considered: the Wiener process, the Brownian bridge, fractional Brownian motion, and stationary Gaussian processes with power-law covariance function. The investigation uses the method of double sums for Gaussian fields.
@article{IM2_2003_67_5_a8,
     author = {V. R. Fatalov},
     title = {Large deviations for {Gaussian} processes in {H\"older} norm},
     journal = {Izvestiya. Mathematics},
     pages = {1061--1079},
     year = {2003},
     volume = {67},
     number = {5},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/IM2_2003_67_5_a8/}
}
TY  - JOUR
AU  - V. R. Fatalov
TI  - Large deviations for Gaussian processes in Hölder norm
JO  - Izvestiya. Mathematics
PY  - 2003
SP  - 1061
EP  - 1079
VL  - 67
IS  - 5
UR  - http://geodesic.mathdoc.fr/item/IM2_2003_67_5_a8/
LA  - en
ID  - IM2_2003_67_5_a8
ER  - 
%0 Journal Article
%A V. R. Fatalov
%T Large deviations for Gaussian processes in Hölder norm
%J Izvestiya. Mathematics
%D 2003
%P 1061-1079
%V 67
%N 5
%U http://geodesic.mathdoc.fr/item/IM2_2003_67_5_a8/
%G en
%F IM2_2003_67_5_a8
V. R. Fatalov. Large deviations for Gaussian processes in Hölder norm. Izvestiya. Mathematics, Tome 67 (2003) no. 5, pp. 1061-1079. http://geodesic.mathdoc.fr/item/IM2_2003_67_5_a8/

[1] Kolmogorov A. N., “K teorii nepreryvnykh sluchainykh protsessov”, Teoriya veroyatnostei i matematicheskaya statistika, Nauka, M., 1986

[2] Loev M., Teoriya veroyatnostei, IL, M., 1962 | MR

[3] Belayev Yu. K., “Continuity and Hölder conditions for sample functions of stationary Gaussian processes”, Proc. of the Fourth Berkeley Sympos. on Math. Statistics and Probability, V. 2, 1961, 23–33 | Zbl

[4] Kramer G., Lidbetter M., Statsionarnye sluchainye protsessy, Mir, M., 1969

[5] Ciesielski Z., Kerkyacharian G., Roynette B., “Quelques espaces fonctionnels associés à des processus gaussiens”, Stud. Math., 107:2 (1993), 171–204 | MR | Zbl

[6] Fatalov V. R., “Asimptotiki veroyatnostei bolshikh uklonenii gaussovskikh polei i ikh primeneniya v teorii statistik Kolmogorova–Smirnova”, Teoriya veroyatn. i ee primen., 29:1 (1984), 178–180

[7] Fatalov V. R., “Asimptotiki veroyatnostei bolshikh uklonenii gaussovskikh polei”, Izv. AN Armenii. Matematika, 27:6 (1992), 59–81 | MR

[8] Fatalov V. R., “Asimptotiki veroyatnostei bolshikh uklonenii gaussovskikh polei. Primeneniya”, Izv. AN Armenii. Matematika, 28:5 (1993), 32–55 | MR

[9] Piterbarg V. I., Asimptoticheskie metody v teorii gaussovskikh sluchainykh protsessov i polei, Izd-vo MGU, M., 1988

[10] Piterbarg V. I., Fatalov V. R., “Metod Laplasa dlya veroyatnostnykh mer v banakhovykh prostranstvakh”, UMN, 50:6 (1995), 57–150 | MR | Zbl

[11] Baldi P., Roynette B., “Some exact equivalents for Brownian motion in Hölder norm”, Prob. Theory Rel. Fields, 93:4 (1992), 457–484 | DOI | MR | Zbl

[12] Baldi P., Ben Arous G., Kerkyacharian G., “Large deviations and the Strassen theorem in Hölder norm”, Stoch. Proc. Appl., 42 (1992), 171–180 | DOI | MR | Zbl

[13] Lorang G., Roynette B., “Un théorème de Schilder pour des fonctionnelles browniennes non régulières”, Ann. Inst. H. Poincaré. Probab. et Statist., 29:4 (1993), 513–530 | MR | Zbl

[14] Kolmogorov A. N., “Spiral Vinera i nekotorye drugie interesnye krivye v gilbertovom prostranstve”, DAN SSSR, 26:2 (1940), 115–118 | MR | Zbl

[15] Mandelbrot B. B., The fractional geometry of nature, Freeman, San Francisco, 1982 | MR | Zbl

[16] Michna Z., “On tail probabilities and first passage times for fractional Brownian motion”, Math. Methods Oper. Res., 49:2 (1999), 335–354 | MR | Zbl

[17] Pickands J. III., “Upcrossing probabilities for stationary Gaussian processes”, Trans. Amer. Math. Soc., 145 (1969), 51–73 | DOI | MR | Zbl

[18] Lidbetter M., Lindgren G., Rotsen Kh., Ekstremumy sluchainykh posledovatelnostei i protsessov, Mir, M., 1989 | MR

[19] Shao Q.-M., “Bounds and estimators of a basic constant in extreme value theory of Gaussian processes”, Statist. Sinica, 6 (1996), 245–257 | MR | Zbl

[20] Yakir B., Pollak M., “A new representation for a renewal–theoretic constant appearing in asymptotic approximations of large deviations”, Ann. Appl. Probab., 8:3 (1998) | MR | Zbl

[21] Fatalov V. R., “Asimptotiki veroyatnostei malykh uklonenii v $L^2$-norme dlya dvukh klassov gaussovskikh statsionarnykh protsessov”, Teoriya veroyatn. i ee primen. (to appear)

[22] Fatalov V. R., “Konstanty v asimptotikakh veroyatnostei malykh uklonenii dlya gaussovskikh protsessov i polei”, UMN, 58:4 (2003), 89–134 | MR | Zbl

[23] Adler R. J., “On excursion sets, tube formulas and maxima of random fields”, Ann. Appl. Prob., 10:1 (2000), 1–74 | MR | Zbl

[24] Piterbarg V. I., Prisyazhnyuk V. P., “Tochnaya asimptotika veroyatnosti bolshogo razmakha gaussovskogo statsionarnogo protsessa”, Teoriya veroyatn. i ee primen., 26:3 (1981), 480–495 | MR | Zbl

[25] Lifshits M. A., Gaussovskie sluchainye funktsii, TViMS, Kiev, 1995 | MR | Zbl

[26] Borodin A. N., Salminen P., Spravochnik po brounovskomu dvizheniyu, Lan, S.-Pb., 2000 | Zbl

[27] Ben Arous G., Ledoux M., “Grandes déviations de Freidlin–Wentzell en norme hölderienne”, Lect. Notes Math., 1583, 1994, 293–299 | MR | Zbl

[28] Ledoux M., “Isoperimetry and Gaussian analysis”, Lect. Notes Math., 1648, 1996, 165–294 | MR | Zbl

[29] N'zi M., “Strassen theorem in Hölder norm for some Brownian functionals”, Ann. Math. Blaise Pascal, 4:2 (1997), 49–59 | MR | Zbl

[30] Fatalov V. R., “Bolshie ukloneniya gaussovskikh mer v prostranstvakh $l^p$ i $L^p$, $p\geqslant 2$”, Teoriya veroyatn. i ee primen., 41:3 (1996), 682–689 | MR | Zbl

[31] Fatalov V. R., “Asimptotiki bolshikh uklonenii vinerovskikh polei v $L^p$-norme, nelineinye uravneniya Khammershteina i giperbolicheskie kraevye zadachi vysokogo poryadka”, Teoriya veroyatn. i ee primen., 47:4 (2002), 711–726 | MR

[32] Fatalov V. R., “Asimptotiki bolshikh uklonenii gaussovskikh protsessov tipa vinerovskogo dlya $L^p$-funktsionalov, $p>0$, i gipergeometricheskaya funktsiya”, Matem. sb., 194:3 (2003), 61–82 | MR | Zbl